MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAL
Medical Device Problem Codes Failure to Cycle (1142); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 468 mg/dl at the time of incident.The insulin pump alarmed compromised force sensor system.The alarm occurred during priming.The customer stated drive support cap was normal.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test.Device received with motor error alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform prime/a33 test, excessive no delivery test and occlusion test or verify a33 alarm due to motor error alarm.

Brand Name
530G INSULIN PUMP MMT-551NAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10343245
Report Number2032227-2020-155238
Device Sequence Number11633965
Product Code OZO
UDI-Device Identifier00643169503649
UDI-Public(01)00643169503649
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAL
Device Catalogue NumberMMT-551NAL
Device Lot NumberA4551NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2020
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient Weight145